Revista Matemática Iberoamericana


Full-Text PDF (1054 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 527–545
DOI: 10.4171/RMI/183

Published online: 1995-12-31

Two problems on doubling measures

Robert Kaufman[1] and Jang-Mei Wu[2]

(1) University of Illinois at Urbana-Champaign, USA
(2) University of Illinois at Urbana-Champaign, USA

No abstract available for this article.

No keywords available for this article.

Kaufman Robert, Wu Jang-Mei: Two problems on doubling measures. Rev. Mat. Iberoam. 11 (1995), 527-545. doi: 10.4171/RMI/183